# SDR SWIA200921349

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 16,209 hours, 14,166 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6163 - FIRST OFFICERS WINDSHIELD CRACKED.  REPLACED WINDSHIELD PER AMM.
